Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Nausea, weakness, chest pain, heart burning, worsens on taking medicines. What could be the cause?

hi doctor am feeling nausia,weakness,some time ches pain n heart burning,dont know whats wronge with me,if am taking any medicine am feeling more weakness,like am thinkg that medicine is not good for me,feeling gas n heavy stomich,coz of weakness am feeling that i can not see n i fell down:-( am 23 years old n weight 61 kg....plz suggest me any thing n tell me that every thing is ok with me
Asked On : Sat, 13 Oct 2012
Answers:  1 Views:  18
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
Hello dear and thanks for the query
You might be suffering from GI track inflammation or GERD. That is causing the symptoms to aggravate. If you have fever or cough with yellow phlegm that surely you needs a course of antibiotic and investigated for the cause of fever. Else antacids and PPI inhibitors will work.
Take you diet in time and take light food to eat. Avoid smoking, alcohol, fatty and oily food and drink more water.
Hope this will help you.
Answered: Sat, 13 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor